# SDR DALA2017010100002

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FRAME LOWER HALF INCLUDING PAN AND SEAL SPLICES HAS MULTIPLE AREAS OF CORROSION.  BLEND AND CHECK LIMITS. REPLACED THE DOOR FRAME IAW SRM 51-41-02.
